How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Sumanth Amperayani Your Own Question
Sumanth Amperayani
Sumanth Amperayani, Board Certified MD
Category: Medical
Satisfied Customers: 1741
Experience:  Consultant Pediatrician at Kanchi Kamakoti CHILDS Trust Hospital
101124971
Type Your Medical Question Here...
Sumanth Amperayani is online now
A new question is answered every 9 seconds

I am a 75-year-old male. I have neuropathy in my feet and

This answer was rated:

I am a 75-year-old male. I have neuropathy in my feet and ankles, which has developed gradually over the last 20 years. I was diagnosed with Chronic Lymphocytic Leukemia about 18 years ago. I have always had a slow heartbeat and low blood pressure but in the last 15 years my heart has gradually responded less to exertion. On a stress test a year ago my maximum heartbeat was 92. Now with exertion instead of a pounding heart, sweating and panting, I get faint and headachy. This, plus my neuropathy and resultant balance problems, now make it impossible for me to run. Is this a normal aging phenomenon or is it a disorder which could be treated?
JA: Is the headache episodic or daily? And what about nausea?
Customer: The headache is only with vigorous exertion. There is no significant nausea with it.
JA: Anything else in your medical history you think the doctor should know?
Customer: A local heart specialist has put me on 25 mg. Metoprolol and 7.2 mg coumadin /day in addition to the 86 mg aspirin /day which I was already taking.
Hi...Welcome to Just Answer. I am Dr. Sumanth Amperayani and I am here to help you today. I have 13 years of experience in the field of Health Care at a tertiary care referral hospital. I will do my level best to alleviate your health concern. I am currently reviewing your question. I will be back in a moment to guide you further.Kind regards ***** ***** Sumanth Amperayani
Customer: replied 4 months ago.
My email was erroneous; it should be***@******.***
Hi... I understand your concern.
By what you say I feel that this is age related peripheral neuropathy which is very common.
But there is no need for you to agree and live with this peripheral neuropathy phenomena which can be very disabling.
I see that you have not mentioned any neuroprotective vitamins that you are on.
Usage of regular B1, B6 and B12 vitamins will go a long way in management of this peripheral neuropathy and this can give you symptomatic relief more than what is expected.
I suggest that you should start using these 3 vitamins in combination which is available as over the counter medication.
One of the world renowned trade names is Tablet Neurobion Forte and you can take this one tablet twice a day for a period of 3 months and I think you will start seeing improvement within a fortnight.
I am also sorry to say that some of the medications which you might have used for treatment of leukaemia also can cause this condition. But it should have been there since the completion of the treatment and should not be arising now if that is the case.The only other option which I can give you which fits into both lower heart rate and also neuropathy is an uncontrolled diabetes which you should have get yourself checked for." I sincerely ***** ***** I have helped you, and that I have earned my 5 star rating today! Please remember to rate my service by selecting the 5 stars at the top of the screen (this is the only way we professionals get credited for our time and professional effort). We can continue here until you are satisfied, simply use the reply box and let me know.A bonus is highly appreciated....Thank you!".If you are happy with my interaction and guidance, next time if you have any health concern, you can approach me directly at the following link please -https://www.justanswer.com/medical/expert-drsumanth/?rpt=3800Kind regards ***** ***** Sumanth Amperayani
Sumanth Amperayani and 7 other Medical Specialists are ready to help you